# SDR CHQA200800167

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1973
- Condition: Defective
- Location: Brake System
- Part time: 9,655 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 6109, CMH TO CVG.  ON THE TAKEOFF ROLL, THE BRAKES GRABBED AND THE ACFT VEERED LT.  THE CREW REPORTED THAT THE BRAKES ON THE LT ACTUATED WITHOUT COMMAND.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO GATE.  THE BRAKES WERE GRABBING WHEN APPLIED DURING TAXI BACK.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THAT BOTH INBOARD AND OUTBOARD BRAKE CONTROL VALVES WERE AT FAULT.  BOTH OF THE BRAKE CONTROL VALVES WERE REPLACED AND THERE WERE NO FURTHER FAULTS.  (S)
